Tsukuba Journal of Mathematics

Pseudo-umbilical submanifolds of a space form $N^{n+p}(C)$

Sun Huafei

Full-text: Open access

Abstract

Let $M$ be an n-dimensional pseudo-umbilical submanifold in an $(n+p)$ -dimensional space form $N^{n+p}(C)$. In this paper, we obtain some generalizations of B. Y. Chen in [1].

Article information

Source
Tsukuba J. Math., Volume 20, Number 1 (1996), 45-50.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162975

Digital Object Identifier
doi:10.21099/tkbjm/1496162975

Mathematical Reviews number (MathSciNet)
MR1406026

Zentralblatt MATH identifier
0888.53039

Citation

Huafei, Sun. Pseudo-umbilical submanifolds of a space form $N^{n+p}(C)$. Tsukuba J. Math. 20 (1996), no. 1, 45--50. doi:10.21099/tkbjm/1496162975. https://projecteuclid.org/euclid.tkbjm/1496162975


Export citation